I can also relate. I'm 35 and taking my second round of Accutane. It worked really well the first time and my skin was clear for about 4 years. Like Kim28, I'm also a hormonal acne person. After I had my daughter (and really, when I stopped breastfeeding) my skin went nuts. So, I decided to take Accutane again. It is working nicely and my skin is almost cleared up. I might suggest asking your doctor about Absorica. I'm actually on that, which is apparently a newer form of Accutane. It's just as effective but it's slightly gentler on your system, esp. your stomach. The side effects can be annoying - I have some joint stiffness, dry skin and lips, and constant sinus issues - but I can deal with those if it clears up my skin! You are not alone in this! Don't be terrified - I've been nervous both times I have taken it, but it's not as bad during and it's all been worth it. I stay out of the sun and avoid alcohol, but I still go the gym, etc. It hasn't slowed me down much. Plus, I believe recent studies have suggested depression is not as common with Accutane as once thought; I've never had any trouble with that while on it. I think the course will go by quickly for you, you'll love the results, and then you can get on to better, more important things like having a precious little baby It's just a few months in the grand scheme of things, hang in there. Good luck!!